Skip to Content

Can Cardizem CD cause Atrial Fibrillation?

Responses (1)

Marvell 27 Sep 2011

Cardizem is known to cause cardiovascular side effects such as arrhythmias, etc. so yes it does look like this is a possibility. But please discuss this with your doctor.

Cardiovascular side effects due to Cardizem:

Angina, arrhythmia, AV block (second- or third-degree), bundle branch block, congestive heart failure, ECG abnormalities, hypotension, palpitations, syncope, tachycardia, ventricular extrasystoles.

https://www.drugs.com/sfx/cardizem-cd-side-effects.html

Lura46 2 Dec 2011

Dr. just put me on Cardizem this week & took me off Toprol XL for Afib. Last night I had AFib again. It also gives me very bad hunger pains even though I have eaten. I'm also on Pradaxa because I had a blood clot in my calf last yr. from cancer. I'm thinking just to stop all these meds that do nothing anyway & just stay on the blood thinner

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions